Volume 47, Number 2
Previous Issue Next Issue

Weizhu Bao, Xuanchun Dong & Xiaofei Zhao

10.4208/jms.v47n2.14.01

J. Math. Study, 47 (2014), pp. 111-150.

Preview Full PDF 302 2348 Abstract

Lennard Kamenski & Weizhang Huang

10.4208/jms.v47n2.14.02

J. Math. Study, 47 (2014), pp. 151-172.

Preview Full PDF 300 2687 Abstract

Qinwu Xu & Zhoushun Zheng

10.4208/jms.v47n2.14.03

J. Math. Study, 47 (2014), pp. 173-189.

Preview Full PDF 278 2150 Abstract

Fei Liu

10.4208/jms.v47n2.14.04

J. Math. Study, 47 (2014), pp. 190-207.

Preview Full PDF 275 2168 Abstract

Weiyang Chen & Xiaoli Chen

10.4208/jms.v47n2.14.05

J. Math. Study, 47 (2014), pp. 208-220.

Preview Full PDF 237 2207 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard